• A
  • A
  • A
  • АБВ
  • АБВ
  • АБВ
  • A
  • A
  • A
  • A
  • A
Обычная версия сайта
  • RU
  • EN
  • HSE University
  • Publications
  • Book chapter
  • On the Maximal Independence Polynomial of the Covering Graph of the Hypercube up to n=6
  • RU
  • EN
Расширенный поиск
Высшая школа экономики
Национальный исследовательский университет
Priority areas
  • business informatics
  • economics
  • engineering science
  • humanitarian
  • IT and mathematics
  • law
  • management
  • mathematics
  • sociology
  • state and public administration
by year
  • 2027
  • 2026
  • 2025
  • 2024
  • 2023
  • 2022
  • 2021
  • 2020
  • 2019
  • 2018
  • 2017
  • 2016
  • 2015
  • 2014
  • 2013
  • 2012
  • 2011
  • 2010
  • 2009
  • 2008
  • 2007
  • 2006
  • 2005
  • 2004
  • 2003
  • 2002
  • 2001
  • 2000
  • 1999
  • 1998
  • 1997
  • 1996
  • 1995
  • 1994
  • 1993
  • 1992
  • 1991
  • 1990
  • 1989
  • 1988
  • 1987
  • 1986
  • 1985
  • 1984
  • 1983
  • 1982
  • 1981
  • 1980
  • 1979
  • 1978
  • 1977
  • 1976
  • 1975
  • 1974
  • 1973
  • 1972
  • 1971
  • 1970
  • 1969
  • 1968
  • 1967
  • 1966
  • 1965
  • 1964
  • 1963
  • 1958
  • More
Subject
News
October 30, 2026
‘This Format Turned Each Presentation Into a Collaborative Effort to Assess the Robustness of the Study
On October 16, 2026, HSE ICEF hosted the Eighth International Conference on Applied Economics. Held fully on-site, the conference brought researchers from HSE University, the New Economic School, Wuhan University, and Shandong University together in Moscow. The programme was organised around three overarching themes— ‘Environment, Resources and Policy,’ ‘Migration, Labour, and Communication,’ and ‘Consumption, Behaviour, and Climate—offering an opportunity to see how similar economic mechanisms operate in China, Pakistan, the United States, and Russia.
October 23, 2026
‘I Always Conduct Research on Topics That Genuinely Matter to Me
Anastasiia Deeva studies the socio-economic consequences of excess weight in Russia. In an interview for the Young Scientists of HSE University project, she spoke about why beauty cannot be measured, her desire to write a novel, ‘Dostoevskian’ burnout, and working at the hotel where The Shining was filmed.
October 19, 2026
'Cultural Studies Seeks to Understand What Lies Beneath the Surface of Everyday Things'
Maxim Zhiganov has been exploring different aspects of sound for many years—first in relation to his native Perm and then on a broader, global scale. In this interview for the HSE Young Scientists project, he talks about sound maps, the special issue of the journal Logos, and why it is important to make the familiar less clear and obvious.

 

Have you spotted a typo?
Highlight it, click Ctrl+Enter and send us a message. Thank you for your help!

Publications
  • Books
  • Articles
  • Chapters of books
  • Working papers
  • Report a publication
  • Research at HSE

?

On the Maximal Independence Polynomial of the Covering Graph of the Hypercube up to n=6

P. 152–165.
Ignatov D. I.

There are well-known problems in extremal set theory that can be formulated as enumeration of the maximal independent sets or counting their total number in certain graphs. Here we provide an FCA-based solution on the number of maximal independent sets of the covering graph of a hypercube. In addition, we consider the related maximal independence polynomials for n up to 6, and prove several properties of the polynomials’ coefficients and the corresponding concept lattices.

Language: English
DOI
Text on another site
Keywords: maximal independent setClose-by-onehypercubemaximal independence polynomial
Publication based on the results of:
Models and method for analysis of unstructured data, data mining and recommender systems (2023)

In book

17th International Conference, ICFCA 2023, Kassel, Germany, July 17–21, 2023, Proceedings. Formal Concept Analysis, (LNCS, volume 13934)
Switzerland: Springer, 2023.
Similar publications
On the minimum number of maximal distance-k independent sets in trees
Taletskii D., / Series arXiv "math". 2026.
A vertex subset of a graph is called a \textit{distance-$k$ independent set} if the distance between any two of its distinct vertices is at least $k + 1$. For all $n,k \geq 1$, we determine the minimum possible number of inclusion-wise maximal distance-$k$ independent sets among all $n$-vertex trees. It equals~$n$ if $n \leq k ...
Added: May 1, 2026
Solving strongly convex-concave composite saddle-point problems with low dimension of one group of variable
Alkousa M., Gasnikov A., Gladin E. et al., Sbornik Mathematics 2023 Vol. 214 No. 3 P. 285–333
ncave saddle-point problems in the case when one group of variables has a high dimension, while another has a rather low dimension (up to 100). These methods are based on reducing problems of this type to the minimization (maximization) problem for a convex (concave) functional with respect to one of the variables such that an approximate value of the ...
Added: November 6, 2024
The number of maximal independent sets in trees with a given number of leaves
Taletskii D., Malyshev D., Discrete Applied Mathematics 2022 Vol. 314 P. 321–330
For any n and l, we completely describe trees with the maximum and minimum numbers of maximal independent sets among all n-vertex trees with l leaves. ...
Added: March 30, 2022
Trees with a given number of leaves and the maximal number of maximum independent sets
Taletskii D., Malyshev D., Discrete Mathematics and Applications 2021 Vol. 31 No. 2 P. 135–144
A complete description of trees with maximal possible number of maximum independent setsamong all 𝑛-vertex trees with exactly 𝑙 leaves is obtained. For all values of the parameters 𝑛 and 𝑙, the extremal tree is unique and is the result of merging the endpoints of 𝑙 simple paths. ...
Added: April 13, 2021
Trees without twin-leaves with smallest number of maximal independent sets
Taletskii D., Malyshev D., Discrete Mathematics and Applications 2020 Vol. 30 No. 1 P. 53–67
For any n, in the set of n-vertex trees such that any two leaves have no common adjacent vertex, we describe the trees with the smallest number of maximal independent sets. ...
Added: February 12, 2020
On the number of maximal independent sets in complete q-ary trees
Taletskii D., Malyshev D., Discrete Mathematics and Applications 2017 Vol. 27 No. 5 P. 311–318
We investigate the number of maximal independent sets in q-ary trees of height n, when q is fixed and n tends to infinity. ...
Added: October 14, 2017
  • About
  • About
  • Key Figures & Facts
  • Sustainability at HSE University
  • Faculties & Departments
  • International Partnerships
  • Faculty & Staff
  • HSE Buildings
  • HSE University for Persons with Disabilities
  • Public Enquiries
  • Studies
  • Admissions
  • Programme Catalogue
  • Undergraduate
  • Graduate
  • Exchange Programmes
  • Summer University
  • Summer Schools
  • Semester in Moscow
  • Business Internship
  • Research
  • International Laboratories
  • Research Centres
  • Research Projects
  • Monitoring Studies
  • Conferences & Seminars
  • Academic Jobs
  • Yasin (April) International Academic Conference on Economic and Social Development
  • Media & Resources
  • Publications by staff
  • HSE Journals
  • Publishing House
  • iq.hse.ru: commentary by HSE experts
  • Library
  • Economic & Social Data Archive
  • Video
  • HSE Repository of Socio-Economic Information
  • HSE1993–2026
  • Contacts
  • Copyright
  • Privacy Policy
  • Site Map
Edit